It appears that your MSWorld session has not been initiated or has expired. To renew your session, please click here, then click 'Logout' on the right hand side and log back in again.

Go Back   MSWorld Forums > MSWorld Message Boards > Medications & Treatments > Tecfidera
Register FAQ Calendar Guidelines Mark Forums Read Login

Tecfidera For discussions regarding Tecfidera (also known as BG-12)

Reply
 
Thread Tools Display Modes
  #1  
Old 07-24-2013, 11:40 AM
hstully hstully is offline
Junior Member
 

Join Date: Apr 2013
Posts: 1
Tecfidera Not for me

I was so excited when I'd heard about a daily pill vs the Copaxone injection. I usually do well will new meds, as far as side effects go. But this one really hit me. It started okay, just had the typical rash, flushing, itching... irritating but bearable. But then the diahrea began, the uncontrollable kind. It was embarrassing, humiliating. I had to send my boyfriend out to buy me diapers. At first I didn't link the side effects with the Tecfidera, I thought I might have another bleeding ulcer because the pain and the symptoms were similar and besides, I tolerated the drug fine the first few weeks. I am now back on the Copaxone, needless to say. ...
Reply With Quote
  #2  
Old 07-24-2013, 01:11 PM
REG53 REG53 is offline
Registered Member
 

Join Date: Sep 2005
Posts: 595
OH MY GOODNESS! I am so sorry this happened to you and you had to go back to copaxone.

I'm on my 1st wk. 2nd day of 240mg and I am doing very well just mild stomach ache. What wk was you on when these sx's started?

Hope you do well on copaxone.
__________________
God Bless Us All
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -6. The time now is 10:13 AM.